<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1476</article-id>
      <title-group>
        <article-title>Some inequalities of Hermite-Hadamard for product of two stochastic processes</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mohammed</surname>
            <given-names>Barmaki</given-names>
          </name>
          <aff>Laboratory Analysis, Modeling and Simulation, Faculté des Sciences Ben M’sik, Av Driss El Harti Sidi Othmane B.P 7955, University Hassan II, Casablanca, Morocco</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>El-achky</surname>
            <given-names>Jamal</given-names>
          </name>
          <aff>National School of Applied Sciences, BP 242 Av. zip code 14000, University Ibn Tofail, Kenitra, Morocco</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Gretete</surname>
            <given-names>Driss</given-names>
          </name>
          <aff>National School of Applied Sciences, BP 242 Av. zip code 14000, University Ibn Tofail, Kenitra, Morocco</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>3</issue>
      <fpage>427</fpage>
      <lpage>439</lpage>
      <pub-date date-type="pub">
        <day>07</day>
        <month>05</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this work some inequalities of the Hermite-Hadamard are presented for product of two convex, s-convex, m-convex, h-convex and r-convex stochastic processes.</p>
      </abstract>
      <kwd-group>
        <kwd>Stochastic process</kwd>
        <kwd>convex</kwd>
        <kwd>m-convex</kwd>
        <kwd>r-convex</kwd>
        <kwd>h-convex</kwd>
        <kwd>s-convex</kwd>
        <kwd>Hermite hadamard inequality</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
